# SDR OG5S2015FA0000041

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N586ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496281
- Aircraft time: 2,045 hours
- Engine: Lyc O360A1H6
- Engine time: 2,045 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Detached
- Location: Rt Magneto
- Part time: 664 hours
- Component: Magneto, Champion, 4370
- Component part number: 4370
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AT RUN-UP, FOUND EXCESSIVE MAGNETO DROP ON LT ENGINE, RT MAGNETO.  REMOVED MAGNETO AND FOUND DISTRIBUTOR FINGER LOOSE ON DISTRIBUTOR GEAR.  THIS IS A COMMON FAILURE.  REPLACED MAGNETO WITH SERVICEABLE MAGNETO.
